# SDR AMTA200400500

- Difficulty date: April 28, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK LIGHTING INOPERATIVE FROM ROW 6 TO ROW 9.  RECONNECTED WIRES TO LIGHT AT ROW 6.  OPERATIONA NORMAL AT THIS TIME.  (M)
